2 doctors weighed in:

How would a person know if he or she overdosed on allergy and pain reliever pills?

2 doctors weighed in
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology

In brief: Directions

Follow the dosing directions unless your doctor told you a different prescribing manner. Excessive tiredness is the most classic symptom but it could be agitation, nausea, vomiting, diarrhea, etc.
.

In brief: Directions

Follow the dosing directions unless your doctor told you a different prescribing manner. Excessive tiredness is the most classic symptom but it could be agitation, nausea, vomiting, diarrhea, etc.
.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology

In brief: Drowsiness

Drowsiness, slurred speech, muscle spasms, nausea, cramps.

In brief: Drowsiness

Drowsiness, slurred speech, muscle spasms, nausea, cramps.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors